# SDR DALA2018080764908

- Difficulty date: August 4, 2018
- Submitted: August 7, 2018
- Operation: Air carrier
- Aircraft: N727TW
- Make and model: Boeing 757231
- Aircraft serial: 30340
- Aircraft time: 63,518 hours, 16,160 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SERVICE CHECK, FOUND EMERGENCY LIGHT INOPERATIVE FROM ROWS 36 - 44. TROUBLESHOT TO A BROKEN WIRE. FOUND MISSING LIGHT ASSY AT ROW 37D AND SHORTED WIRES.  R & R LIGHT ASSY AND R & R FUSE IAW SWPM 20 OPS CHECKED NORMAL.
